Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

PFA and precipitousness of the nonstationary ideal


Author: Boban Veličković
Journal: Proc. Amer. Math. Soc. 146 (2018), 791-802
MSC (2010): Primary 03E35, 03E55, 03E65; Secondary 03E05
DOI: https://doi.org/10.1090/proc/13770
Published electronically: August 7, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We apply Neeman's method of forcing with side conditions to show that PFA does not imply the precipitousness of the nonstationary ideal on $ \omega _1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E35, 03E55, 03E65, 03E05

Retrieve articles in all journals with MSC (2010): 03E35, 03E55, 03E65, 03E05


Additional Information

Boban Veličković
Affiliation: Equipe de Logique Mathématique, Institut de Mathématiques de Jussieu - Paris Rive Gauche, Université Paris Diderot, 8 Place Aurélie Nemours, 75205 Paris Cedex 13, France
Email: boban@math.univ-paris-diderot.fr

DOI: https://doi.org/10.1090/proc/13770
Keywords: Proper forcing axiom, nonstationary ideal, side conditions
Received by editor(s): August 8, 2016
Received by editor(s) in revised form: March 19, 2017
Published electronically: August 7, 2017
Communicated by: Mirna Džamonja
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society